# SDR AALA20130823003

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 103,281 hours, 19,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEATS 9AB TO 19AB STAYED ON AFTER POWER SHUT DOWN.  REPLACED SEAT MOUNTED LIGHT ASSEMBLY & EMERGENCY POWER SUPPLY MODULE FOR SEAT 19AB.  OPERATIONS CHECKED NORMAL.
